Skip to main content

Research Article

Topologically Protected Edge State in Two-Dimensional Su–Schrieffer–Heeger Circuit

Shuo Liu 1,2, Wenlong Gao 1, Qian Zhang 3, Shaojie Ma 1,2, Lei Zhang 3, Changxu Liu 1, Yuan Jiang Xiang 2,*, Tie Jun Cui 3,*, and Shuang Zhang 1,*

1 School of Physics and Astronomy, University of Birmingham, Birmingham B15 2TT, UK
2 Key Laboratory of Optoelectronic Devices and Systems of Ministry of Education and Guangdong Province, College of Optoelectronic Engineering, Shenzhen University, Shenzhen 518060, China
3 State Key Laboratory of Millimeter Waves, Southeast University, Nanjing 210096, China
*Correspondence should be addressed to Yuan Jiang Xiang; yjxiang@szu.edu.cn, Tie Jun Cui; tjcui@seu.edu.cn, and Shuang Zhang; s.zhang@bham.ac.uk

How to Cite this Article

Shuo Liu, Wenlong Gao, Qian Zhang, et al., “Topologically Protected Edge State in Two-Dimensional Su–Schrieffer–Heeger Circuit,” Research, vol. 2019, Article ID 8609875, 8 pages, 2019. https://doi.org/10.1155/2019/8609875.

  • Views 642
  • Citations 0
Altmetric Attention Score
Find out more